# SDR CHIA202508149805

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 22,404 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 234D62006
- Part serial: A113582
- Condition: Overheated
- Location: Nr 2
- Part time: 8,174 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE TRANSMISSION TEMPERATURE EXCEEDED UPPER TEMPERATURE LIMIT IN FLIGHT RESULTING IN PILOTS INITIATING ENGINE XMSN HOT EMERGENCY PROCEDURES AND RETURNING TO BASE FOR AN UNSCHEDULED LANDING.  REMOVED THE NR 2 ENGINE TRANSMISSION ASSEMBLY AS UNSERVICEABLE IAW NEVER EXCEED TEMP LIMITS OF 234-2 MM AND REPLACED WITH A SERVICEABLE ASSEMBLY. DEFINITIVE CAUSE UNKNOWN AT THIS TIME PENDING COMPONENT DISASSEMBLY AND INSPECTION.  AIRCRAFT WAS RETURNED TO SERVICE.
